Drug Sensitivities??

Discussion in 'Fibromyalgia Main Forum' started by OldOne, Mar 29, 2006.

  1. OldOne

    OldOne New Member

    I am having trouble taking any medication. I get insomnia and when I do go to sleep I jerk awake, often with a bad dream and heart beating too fast. Effects wear off in a day or so after stopping the medication. But, I am having trouble with all medications the last few weeks, even ones I had been taking a long time. ANY HELP OUR THERE????
  2. 69mach1

    69mach1 New Member

    i am in the same boat as you...i am tired of trying this med and that med...allergic reactions or high seneistivy..bad side effects yes i have to get the rare side effects...

    i just say maybe a cure will do it for me...

    i am beginning to just beleive that only not being on them may be as good as being on them...i don't feel much better at all right now and two days ago since march 1 i have been in severve burning pain ...i written apost about it...

    well i had to go down to the lowest dosage...we'll see...

    jodie
  3. jess

    jess New Member

    Hi, I also have similar problems with certain drugs. Antibiotics make me so jittery that it feels like I am crawling out of my skin. Then I get insomnia. This happens also with antihistamines, and h2 blockers just to name a few. I guess it's best to start with a low dose and work up if you can. I always try to use alternative med to avoid these side effects. Good luck. Jess
  4. caroleye

    caroleye New Member

    This is common with people & autoimmune problems, and the older you get, the worse it becomes (for me anyway) .....I introduce myself as a "pediatric canary" to Dr.'s, and request the lowest dose (rarely ask for anything new). Then I split it into quarters & melt it in water.

    That helps let me know if I'm going to be able to tolerate it. Only ones I don't have problems with are usually sleep meds that are valium-derivatives.

    And I use mostly homeopathic remedies & herbs.

    LIGHT**********carole
  5. jbennett2

    jbennett2 New Member

    I almost always have a contrary reaction to any new med. I have so many bottles of pills that I can't take it isn't even funny.

    Right now I have a rash that keeps coming and going. It goes away when we stop all meds, we've tried to stop one at a time, but it doesn't go away until they're all gone - no matter what order we stop them in. Very frustrating!
  6. jbennett2

    jbennett2 New Member

    I almost always have a contrary reaction to any new med. I have so many bottles of pills that I can't take it isn't even funny.

    Right now I have a rash that keeps coming and going. It goes away when we stop all meds, we've tried to stop one at a time, but it doesn't go away until they're all gone - no matter what order we stop them in. Very frustrating!